# SDR CALA2023091302763

- Difficulty date: September 12, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N78509
- Make and model: Boeing 737824
- Aircraft serial: 31638
- Aircraft time: 50,177 hours, 17,614 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stringer
- Part number: 186A5305
- Condition: Cracked
- Location: Rh Horiz Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(EA 5510-01843 REV H) RH HORIZ STAB, STAB STA 129.5 3 CRACKED AT TRANSITION RADIUS. REF TO PEMCO NR 14093.0560 ENTERED BY V927860, INSPECTED BY V927860 REPAIRED RH HORZ STAB AT STA 129.5 VERTICAL STIFFENER NO 3 IAW B737 SRM 55-10-09-2R-4 FIG 202. WORK PERFORMED BY V944917, REPAIRED RH HORZ STAB AT STA 129.5 VERTICAL STIFFENER NO 3 IAW B737 SRM 55-10-09-2R-4 FIG 202. WORK PERFORMED BY V944917,
